MathSciNet Relay Station
MathSciNet bibliographic data
MR2191729 92D10 (34L30 37N25 47D06 60J25)
Baake, Michael Recombination semigroups on measure spaces. Monatsh. Math. 146 (2005), no. 4, 267–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement